AMS eContent Search Results
Matches for: msc=(54B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 102 of 102 found      Go to page: 1 2 3 4

[91] Jack T. Goodykoontz. $C(X)$ is not necessarily a retract of $2\sp{X}$ . Proc. Amer. Math. Soc. 67 (1977) 177-178. MR 0458377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Gilles Berthiaume. On quasi-uniformities in hyperspaces . Proc. Amer. Math. Soc. 66 (1977) 335-343. MR 0482620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Jack T. Goodykoontz. More on connectedness im kleinen and local connectedness in $C(X)$ . Proc. Amer. Math. Soc. 65 (1977) 357-364. MR 0451188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Prakash Prem and Murat R. Sertel. Hyperspaces of topological vector spaces: their embedding in topological vector spaces . Proc. Amer. Math. Soc. 61 (1976) 163-168. MR 0425881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] R. E. Smithson. First countable hyperspaces . Proc. Amer. Math. Soc. 56 (1976) 325-328. MR 0402667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] E. D. Tymchatyn. Hyperspaces of hereditarily indecomposable plane continua . Proc. Amer. Math. Soc. 56 (1976) 300-302. MR 0405334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Paul Bankston. Clopen sets in hyperspaces . Proc. Amer. Math. Soc. 54 (1976) 298-302. MR 0405332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Charles L. Hagopian. A fixed point theorem for hyperspaces of $\lambda $ connected continua . Proc. Amer. Math. Soc. 53 (1975) 231-234. MR 0377828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] R. J. Gazik. Uniform convergence for a hyperspace . Proc. Amer. Math. Soc. 42 (1974) 302-306. MR 0331304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Frank A. Chimenti. Tychonoff's theorem for hyperspaces . Proc. Amer. Math. Soc. 37 (1973) 281-286. MR 0307141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. V. Fuller. Condition for a function space to be locally compact . Proc. Amer. Math. Soc. 36 (1972) 615-617. MR 0375217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] James E. West. The subcontinua of a dendron form a Hilbert cube factor . Proc. Amer. Math. Soc. 36 (1972) 603-608. MR 0312449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 102 of 102 found      Go to page: 1 2 3 4

American Mathematical Society